# SDR HEER20161118555

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 16,834 hours
- Engine: Allsn 250C47B
- Engine time: 10,109 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC150463
- Condition: Spalled
- Location: Nr 5
- Part time: 995 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 5 BEARING DUE TO SPALLING ON OUTER RACE AT SPLIT.  UPGRADED THE NR 5 BEARING.
